Alert archive / Mississippi / Flash Flood Warnings in 2019
Flash Flood Warning 55, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 9, 2019, 10:26 AM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2019, 10:26 AM CDT (15:26 UTC)
- Expired
- May 9, 2019, 11:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 15 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 10:52 AM CDT | FLASH FLOOD | Pearl, MS | SEVERAL ROADS IN PEARL FLOODED. |
| May 9, 11:00 AM CDT | FLASH FLOOD | 3 Sse Forest Hill, MS | WATER IN HOUSE NEAR LOST LAKE CIR. IN JACKSON, MS. |
| May 9, 11:04 AM CDT | FLASH FLOOD | 3 Se Tougaloo, MS | FLOODING ON GLEN SIDE DR. JACKSON MS. |
| May 9, 11:05 AM CDT | FLASH FLOOD | 2 Wsw Jackson, MS | PARKING LOT FLOODED AT JIM HILL H.S. IN JACKSON, MS. |
| May 9, 11:05 AM CDT | FLASH FLOOD | 2 Wsw Jackson, MS | PARKING LOT FLOODED AT JIM HILL H.S. IN JACKSON, MS. EDIT: WATER ALSO REPORTED IN THE H.S. PER EM. |
| May 9, 11:10 AM CDT | FLASH FLOOD | 3 Wnw Richland, MS | WATER IN HOUSES ON CRESTON AVE AND MASON BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
823 WGUS54 KJAN 091526 FFWJAN MSC049-089-121-091730- /O.NEW.KJAN.FF.W.0055.190509T1526Z-190509T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Jackson MS 1026 AM CDT Thu May 9 2019 ...FLASH FLOOD EMERGENCY FOR JACKSON METRO AND SURROUNDING AREAS... The National Weather Service in Jackson has issued a * Flash Flood Warning for... Central Rankin County in central Mississippi... East central Hinds County in central Mississippi... Southeastern Madison County in central Mississippi... * Until 1230 PM CDT. * At 1024 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. THIS IS A FLASH FLOOD EMERGENCY FOR THE JACKSON METRO AND SURROUNDING AREAS. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! * Some locations that will experience flooding include... Jackson, Pearl, Madison, Ridgeland, Brandon, Byram, Flowood, Richland, Pisgah, Goshen Springs, Gluckstadt and Fannin. Additional rainfall amounts of one to three inches are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3258 8982 3219 8994 3218 9029 3254 9014 $$ DB
1 follow-up statement
700 WGUS74 KJAN 091615 FFSJAN Flash Flood Statement National Weather Service Jackson MS 1115 AM CDT Thu May 9 2019 MSC049-089-121-091624- /O.CAN.KJAN.FF.W.0055.000000T0000Z-190509T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Rankin MS-Hinds MS-Madison MS- 1115 AM CDT Thu May 9 2019 ...THE FLASH FLOOD WARNING FOR CENTRAL RANKIN...EAST CENTRAL HINDS AND SOUTHEASTERN MADISON COUNTIES IS CANCELLED... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3258 8982 3219 8994 3218 9029 3254 9014 $$ DB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 9, 7:43 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 9, 7:43 AM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
743 AM CDT Thu May 9 2019
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Poor aviation weather is expected this forecast period due to
SHRA/TSRA moving across the area today and considerable amounts
of MVFR/IFR category ceilings in the very humid airmass. Sfc wind
mostly from the southeast to south will be gusty and variable at
times depending on influence from individual convective systems.
There may be an extended lull in the SHRA/TSRA activity overnight,
but low ceilings will continue to result in MVFR/IFR restrictions.
/EC/
&&
.DISCUSSION...
Today through Friday night:
The synoptic pattern governing the on-going flash flood/severe
weather scenario is fairly straight-forward with an amplified trough
to ridge pattern keeping persistent deep southwest flow over the
ArkLaMiss region, but as is often the case in May, mesoscale
influences are making for a complex and low confidence forecast in
terms of the details and specific hazardous weather impacts. And
that was certainly the case yesterday evening when the linear
convective system developed and impacted a larger area than
previously expected.
With that said, current thunderstorm activity lines up fairly well
with our previous expectations, and will continue with the idea that
this organizing convective system will steadily shift eastward
across the forecast area as we go through the day. With very rich
boundary layer moisture juxtaposed by fairly steep mid level lapse
rates, a very unstable airmass will exist ahead of the convective
system and this should support a continued severe weather threat for
today. Will continue to highlight a slight risk for severe storms in
the HWO/graphics with the main emphasis on damaging wind gusts as
low/mid level shear will not be great.
Expect flash flooding to remain a threat through the near term
forecast as considerable moisture transport (precipitable water
values near two inches, H850 theta-e ridge approaching 350K, and
surface dewpoints in the low/mid 70s) continues. Have expanded the
FFA to best reflect the near term trends combined with the worsening
antecedent conditions in the ArkLaMiss Delta region. Per
coordination with neighboring offices, have extended this watch
through Saturday, and it is possible some adjustments will be
necessary as we get a better idea of mesoscale influences and
additional storm development/evolution. For now will maintain
flood/severe threats for Friday/Fri night, but will keep specifics
general. /EC/
Saturday through Sunday: By Saturday morning, a quasi-stationary
front will remain extended from the TX Coast through the ArkLaMiss
Delta and into the TN Valley. Periodic mid/upper waves traversing
southwesterly upper flow will continue to kick off convection across
the region as they ride along the front. Model guidance is currently
indicating a coupled upper jet structure resulting in a surface low
developing and lifting along the front on Saturday. NAEFS output
suggests there will be anomalously high PW and mean WV transport
across much of the region during this period, particularly over the
western half of the area, meaning locally heavy rainfall will
continue to be a concern. For obvious reasons, this indicates the
flash flood threat will remain into the weekend, thus we'll maintain
the Flash Flood Watch into Saturday. We'll also continue to
highlight this threat in the HWO/graphical products. In addition,
with the surface low developing along the front and a strengthening
low level jet, there will be some potential for strong to severe
storms. As previous shifts have highlighted, the severe threat will
be largely driven by mesoscale processes which are impossible to
pinpoint at this stage in the forecast, so it will be difficult to
narrow down timing/location details until closer to Saturday. Still,
we will broadbrush a marginal severe risk, as outlooked by SPC, in
the HWO/graphics.
By Saturday night the front will begin to slowly push across the
area as the upper low pivots eastward toward the Atlantic coast.
Periods of showers and thunderstorms will continue through the day
Sunday, with the front expected to clear the forecast area by the
evening hours. There will again be some potential for more potent
convection on Sunday, but at this range confidence in a particular
area or threats is way too low to highlight in the HWO/graphics.
Monday through Wednesday: A reprieve from the prolonged wet pattern
is in the offing for early next week as a surface ridge builds
across the MS River Valley and shortwave mid/upper ridging
increases. Rain chances may trend back upward over the latter half
of the week, however, as upper troughiness returns to the region.
/DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 66 79 65 / 84 61 90 63
Meridian 81 66 81 65 / 84 58 89 54
Vicksburg 79 67 76 65 / 92 65 88 64
Hattiesburg 84 67 82 66 / 84 65 90 33
Natchez 78 67 78 65 / 82 74 93 62
Greenville 80 66 72 63 / 92 49 76 65
Greenwood 79 66 76 64 / 92 47 80 68
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Saturday evening for MSZ018-019-025-
034-035-040-041.
LA...Flash Flood Watch through Saturday evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Saturday evening for ARZ074-075.
&&Hazardous weather outlook, May 9, 7:07 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 707 AM CDT Thu May 9 2019 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>042-047-053-059>061-101215- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren- Claiborne-Jefferson-Adams-Franklin MS- 707 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight A slight risk for severe storms and an elevated flooding threat continues through today and possibly into tonight. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for additional severe weather and flooding will continue from Friday into the weekend. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Saturday night. MSZ030-031-033-038-039-043>046-048>052-054>058-062>066-072>074- 101215- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba- Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith- Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 707 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight A slight risk for severe storms and a limited flooding threat continues through today and possibly into tonight. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for additional severe weather and flooding will continue from Friday into the weekend. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Saturday night. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, May 9, 9:35 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD 1 N YAZOO CITY 32.86N 90.41W
05/09/2019 YAZOO MS EMERGENCY MNGR
A HOUSE WAS TAKING ON WATER AT THE CORNER OF
MAREED AND 11TH STREET IN YAZOO CITY.
&&
JCLocal storm report, May 9, 9:37 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
937 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM FLASH FLOOD 2 ESE YAZOO CITY 32.85N 90.38W
05/09/2019 YAZOO MS EMERGENCY MNGR
WATER WAS IN A HOUSE ON HOOD DRIVE IN YAZOO
CITY.
&&
JCLocal storm report, May 9, 9:43 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
943 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM FLASH FLOOD 2 ESE HAWKINS FIELD 32.33N 90.20W
05/09/2019 HINDS MS AMATEUR RADIO
WATER WAS ON THE ROAD ON WOODROW WILSON FROM
5 POINTS TO I-220. A REPORTED THREE TO SIX
INCHES OF RAIN IN THIS AREA.
&&
JCLocal storm report, May 9, 9:56 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
956 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 1 WNW TOUGALOO 32.40N 90.17W
05/09/2019 MADISON MS AMATEUR RADIO
WATER WAS COVERING THE ROADS IN SOUTHERN
MADISON COUNTY FROM I-220 AND NORTH.
&&
JCLocal storm report, May 9, 10:00 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1000 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM FLASH FLOOD 1 WSW YAZOO CITY 32.85N 90.42W
05/09/2019 YAZOO MS EMERGENCY MNGR
MULTIPLE ROADS AROUND YAZOO CITY AND IN THE
COUNTY WERE EXPERIENCING FLASH FLOODING.
&&
JCLocal storm report, May 9, 10:08 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1008 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG VICKSBURG 32.35N 90.88W
05/09/2019 WARREN MS EMERGENCY MNGR
WIDESPREAD TREES WERE BLOWN DOWN IN THE
COUNTY.
&&
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Sharkey, Warren | 75 min |
| May 8, 7:34 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 71 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sharkey, Washington | 54 min |
| May 8, 8:11 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 79 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 72 min |
| May 8, 8:27 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 48 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery | 79 min |
| May 8, 9:28 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 50 min |
| May 8, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 75 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 55 min |
| May 9, 12:09 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 51 min |
| May 9, 12:50 AM CDT | Special Weather Statement | JAN | Covington | 40 min |
| May 9, 3:59 AM CDT | Special Weather Statement | JAN | Washington | 31 min |
| May 9, 4:31 AM CDT | Flash Flood Warning | JAN | Washington | 4 hr |
| May 9, 4:33 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| May 9, 5:16 AM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 5 hr |
| May 9, 6:09 AM CDT | Special Weather Statement | JAN | Humphreys | 36 min |
| May 9, 6:34 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| May 9, 6:39 AM CDT | Special Weather Statement | JAN | Carroll, Holmes | 51 min |
| May 9, 7:15 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 30 min |
| May 9, 7:19 AM CDT | Special Weather Statement | JAN | Attala, Montgomery, Webster | 41 min |
| May 9, 7:27 AM CDT | Special Weather Statement | JAN | Madison, Yazoo | 48 min |
| May 9, 7:32 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 58 min |
| May 9, 7:35 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Issaquena, Warren | 55 min |
| May 9, 7:48 AM CDT | Flash Flood Warning | JAN | Claiborne, Issaquena, Warren | 117 min |
| May 9, 8:01 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 119 min |
| May 9, 8:05 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Rankin, Scott | 55 min |
| May 9, 8:22 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 53 min |
| May 9, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 26 min |
| May 9, 8:39 AM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 36 min |
| May 9, 8:43 AM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 19 min |
| May 9, 8:56 AM CDT | Tornado Warning | JAN | Adams, Claiborne, Jefferson | 64 min |
| May 9, 9:04 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott, Smith | 56 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 67 min |
| May 9, 9:12 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| May 9, 10:29 AM CDT | River Flood Warning | JAN | Neshoba | 7 days |
| May 9, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 68 min |
| May 9, 11:10 AM CDT | Flash Flood Warning | JAN | Scott, Smith | 90 min |
| May 9, 11:27 AM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 36 min |
| May 9, 11:32 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 58 min |
| May 9, 11:49 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 21 days |
| May 9, 11:49 AM CDT | River Flood Warning | JAN | Hinds, Warren | 14 days |
| May 9, 11:57 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 96 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones, Lauderdale, Smith | 48 min |
| May 9, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 58 min |
| May 9, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 64 min |
| May 9, 1:38 PM CDT | Special Weather Statement | JAN | Lamar | 37 min |
| May 9, 2:38 PM CDT | River Flood Warning | JAN | Leake | 9 days |
| May 9, 2:38 PM CDT | River Flood Warning | JAN | Leake | 6 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 10 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Lawrence | 12 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Marion | 11 days |
| May 9, 3:02 PM CDT | Special Weather Statement | JAN | Forrest | 28 min |
| May 9, 3:18 PM CDT | River Flood Warning | JAN | Noxubee | 4 days |
Nearby
Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.